Apparently it is not only toxins that can make our lives uncomfortable.
I was diagnosed with Parkinson’s in March this year. I had rigidity in my legs and was shuffling.
I have had to increase the Sinemet dramatically following a five day stay in hospital with a very bad infection.
I saw the Neurologist and I asked for medicine to help me through the night as I was devouring the Sinemet. He was reluctant to give more medicine and agreed to give sleeping tablets.
He asked me to visit again after three weeks but, not to take any meds’ for 6 hours prior to the appointment. He wanted to see my symptoms.
He was unable to find any symptoms of Parkinsons.
He asked me so many questions in an attempt to understand what he was dealing with. I had been taking seratonin for depression for 2 years prior to the diagnosis.
Extra seratonin can interfere with the production of Dopamine in the Brain, I may not have Parkinsons!
How about that?
There are over 40 hormones involved that have to be balanced in the body each and every moment. Your story eloquently illustrates how dopamine is only one of these many hormones that are critical to sustain life.
I am so happy to hear that your symptoms are resolving. It doesn’t get much better than that, eh?
Robert Rodgers, Ph.D.
Dehydration Therapy: Aquas
Parkinsons Recovery Membership
Parkinsons Eye Problems
Jump Start to Wellness
Parkinsons Recovery Chat Room
Parkinsons Recovery Radio Network